# SDR 99ZZZX268

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N270RA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5337
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: 70263
- Condition: Failed
- Location: Nlg
- Part time: 713 hours
- Component: Abex, 71025
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAILS UPON TOUCH-DOWN (RESETTABLE).  FAILURE COULD BE INDUCED BY FREEZING THE TORQUE-MOTOR.  WHEN STEERING WAS ARMED, NOSE WHEELS TURNED RIGHT WITHOUT INPUT FROM THE OPERATOR, AND THEN STEERING SYSTEM FAILED (1/2 SECOND TIME FRAME).  INSTALLED NEW TORQUE MOTOR.  STEERING OPS NORMAL.
